It is currently Sun Aug 20, 2017 1:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Thu Nov 18, 2010 11:58 pm 
Offline
Average Poster
Average Poster

Joined: Thu Nov 18, 2010 11:49 pm
Posts: 4
I just wanted to tell everyone I have been on the suboxone tablet form for almost 8 months with no bad side effects at all. Tried the new strips and personally I hate them. I felt terrible, dizzy and had a bad headache everytime I took them. Was taking 2 8mg pills a day and was given the same amount of strips. Told the dr about the bad side effects and he pushed to keep me on the strips. He told me because of the higher bioavailability of the strips that I should lower my dose. But I experienced the terrible side effects even with a quarter of one strip. Just defeated the purpose of taking subs, to feel better. Told him that this almost made me lose my new job and he still pushed to keep me on strips saying that the pills will be phased out by march 2011 anyways so I just need to get use to them. Well after telling him I wasn't interested in staying on the strips he finally wrote me a script for pills and I took them and feel fine again. No side effects at all. If they phase the pill out it's going to really hurt many people who's lifes the pill has saved including mine. Any thoughts?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 19, 2010 12:56 am 
As far as phasing out the tablets I think that is just a tactic your doctor was trying to use to keep you on strips. I have a script for the films now since my last appointment but my doc told me that if I told like them he will switch me back to the tablets, he never said anything about pills being phased out. The films are the same medication just a different medium so I dont get why it would make you sick but I agree with you about wanting to stay on tablets I dont want to be on film either even tho i havent tried them yet.


Top
  
 
 Post subject:
PostPosted: Fri Nov 19, 2010 10:26 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm with you, I much prefer the tablets over the film. I sure as hell hope they are not phasing out the tablets. I tried and can't get used to the taste of the films. I just hope that at my next appt with my sub doc he'll go back to prescribing me that tablets.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Nov 22, 2010 11:23 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 19, 2010 9:14 am
Posts: 13
I like the convenience and efficiency of the film. However, I am experiencing bad headaches every time I take the film! I thought this would pass but, it has not. Really bummed out about it. I'm not talking about a normal headache either, they're really bad. I feel dizzy too with an overall ''sickly'' feeling. I am having to take an ibuprofen everytime I dose. And sometimes that doesn't work. Geez!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 13, 2011 3:50 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Jul 12, 2011 9:44 pm
Posts: 32
Location: Tucson, AZ
I've mentioned this in another post so sorry to repeat my story. I too get horrible migraines from the film, I can't see straight sometimes I vomit and I just want to curl up in a ball in a dark roo. ( I might as well just be withdrawing) overall its better then nothing because it still kills my cravings for my pills of choice but man it sucks, I too have called into work 3 times in 2 months and its a new job I'm worried about losing.I've been on some form of suboxone for over a year and a half, for about a year I was on the generic subutex and had no complaints I even tapered down from 24mgs a day to 8mgs a day in about a year. I moved from New England to Tucson about 4 months ago and my new doc will only prescribe the film, sucks man, I asked him in the very begining if I could just stay on the generic version I was on back east but he said no! I have an appointmemt in a month. I can't wait to ask him again after almost 6 months of being clean and following my program, because not only do I not have insurance and it would save me 150$ a month but I'm pretty sure the naloxone in the strips is causing my headaches.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 13, 2011 3:57 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Jul 12, 2011 9:44 pm
Posts: 32
Location: Tucson, AZ
PS: its July 2011 and the pills arent going anywhere what's the deal with pushing these stupid strips, I mean I pay cash and there are coupons that come and go that help financialy, but they really do make me feel sick sometimes, I don't like them somethings got to give.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 13, 2011 7:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Try cutting the film and taking less because you may be absorbing more than you were with the tabs, making you nauseus. Also ~15min. after the film dissolves, spit out your saliva. The unabsorbed naloxone in your saliva can give some people a headache if they swallow it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group